# SDR AALA20031485

- Difficulty date: December 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DFW  T497/30  ON LANDING DFW, RUDDER TRAVEL UNRESTRICTED, LIGHT DID NOT ILLUMINATE.  SPEED WENT BELOW 140 KTS AND STILL NO LIGHT.  GO-AROUND WAS ACCOMPLISHED DUE TO CROW-WIND LIMITATIONS OF 12 KTS.  ON SECOND APPROACH LANDING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AREA DOWN RUDDER MECHANISM FOR CONDITION AND SECURITY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  UNABLE TO DUPLICATE.
